# SDR DXTA2025120205924

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N569QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0122
- Aircraft time: 8,097 hours, 5,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Jammed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE JAMMED OPEN. BOTH INSIDE AND OUTSIDE HANDLES WILL NOT WORK TO LATCH DOOR.   ACCESSED DOOR PINS AND SECURED LOOSE HARDWARE AS NEEDED IAW SPM 20-00-00, OPS GOOD DOOR IS SATISFACTORY AT THIS TIME.
